RAIRO-Theor. Inf. Appl.
Volume 50, Number 3, July-September 2016
|Page(s)||227 - 240|
|Published online||10 November 2016|
Parameterized exact and approximation algorithms for maximum k-set cover and related satisfiability problems
1 Institute for Computer Science and
Control, Hungarian Academy of Sciences (MTA SZTAKI), Budapest,
2 Université Paris-Dauphine, PSL Research University, CNRS, LAMSADE, Paris, France.
Accepted: 26 September 2016
Given a family of subsets 𝒮 over a set of elements X and two integers p and k, max k-set cover consists of finding a subfamily 𝒯 ⊆ 𝒮 of cardinality at most k, covering at least p elements of X. This problem is W-hard when parameterized by k, and FPT when parameterized by p. We investigate the parameterized approximability of the problem with respect to parameters k and p. Then, we show that max sat-k, a satisfiability problem generalizing max k-set cover, is also FPT with respect to parameter p.
Mathematics Subject Classification: 68Q17 / 68W25
Key words: Parameterized complexity / parameterized approximation / max k-set cover
© EDP Sciences 2016
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.